Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions.

Tohru Ozawa; Y. Tsutsumi; K. Tsutaya

Mathematische Zeitschrift (1996)

  • Volume: 222, Issue: 3, page 341-362
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Ozawa, Tohru, Tsutsumi, Y., and Tsutaya, K.. "Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions.." Mathematische Zeitschrift 222.3 (1996): 341-362. <http://eudml.org/doc/174888>.

@article{Ozawa1996,
author = {Ozawa, Tohru, Tsutsumi, Y., Tsutaya, K.},
journal = {Mathematische Zeitschrift},
keywords = {normal forms; Lorentz invariant Sobolev norms},
number = {3},
pages = {341-362},
title = {Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions.},
url = {http://eudml.org/doc/174888},
volume = {222},
year = {1996},
}

TY - JOUR
AU - Ozawa, Tohru
AU - Tsutsumi, Y.
AU - Tsutaya, K.
TI - Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions.
JO - Mathematische Zeitschrift
PY - 1996
VL - 222
IS - 3
SP - 341
EP - 362
KW - normal forms; Lorentz invariant Sobolev norms
UR - http://eudml.org/doc/174888
ER -

Citations in EuDML Documents

top
  1. J.-M. Delort, Minoration du temps d'existence pour l'équation de Klein-Gordon non-linéaire en dimension 1 d'espace
  2. Jean-Marc Delort, L’équation de Klein Gordon à données petites
  3. Jean-Marc Delort, Sur le temps d'existence pour l'équation de Klein-Gordon semi-linéaire en dimension 1
  4. Jean-Marc Delort, Jérémie Szeftel, Almost global solutions for non hamiltonian semi-linear Klein-Gordon equations on compact revolution hypersurfaces
  5. Jean-Marc Delort, Stabilité en temps grand pour les petites solutions d’équations de Klein-Gordon quasilinéaires sur 𝕊 1
  6. Jean-Marc Delort, Temps d’existence pour l’équation de Klein-Gordon semi-linéaire à données petites faiblement décroissantes
  7. Jean-Marc Delort, Existence globale et comportement asymptotique pour l'équation de Klein–Gordon quasi linéaire à données petites en dimension 1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.